Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jbill

Starting accutane again

Hi guys,

I originally did 8 months of accutane at 20mg with hardly any side affects. That finished around six weeks ago, and I've started breaking out again but nowhere near as bad. The dermatologist put me back on Acuutane at 20mg again as he said that I would need another course to clear up fully. Should I expect the same sort of results and side affects (I got an initial breakout which cleared up after about 2 weeks, and no real side effects bar dry lips) or would it change?

Also I'm heading off to Octoberfest in around 10 days, should I put off starting the course again till after I go, don't normally drink but I dont think it would work there :lol:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×